# SDR SWAA2025041524442

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 25,353 hours, 12,862 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Diaphragm
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14B NEEDS REPAIR.SUPPORT STRAPS UNDER CUSHION ARE BROKEN <[01].  R&R SEAT DIAPHRAM ROW 14 SEAT B PER AMM 25-22-00.
